Jump to content

I should of check here first Claritin-D....16mths benzo free


[pe...]

Recommended Posts

Ugh!!! Ugh!!! Ugh!!!

To think that 4 weeks ago I was going to post a great post about how well I was doing but, I came down with a sinus infection. The doctor put me on antibiotics and claritin-d.

Ugh!!! I stopped it and then I got the infection back, dry skin and swollen dry eyes.

The infection is gone finally but, I get waves of headaches, dizziness, nausea, weakness, and I am jittery and hyper. The tingling that I had in my upper back during my benzo withdrawals is back and so is the internal vibrating in my limbs. My skin on my face is dry and itchy and so is my scalp and my upper back. I have always had oily skin on my face, even in my 40's so what could this be? I have sensitivity to light, my eyes are still dry, I have 2 cysts on my eyelids and my eyelids are puffy in the mornings. I saw an opthamologist yesterday and he gave me a regimen for my eyes. He says he cannot say it was the claritin, but I know it was. I never took it before in my life and just the stuff I am reading here and on the internet it makes a lot of sense. He is trying to convince me I have an allergy which I have never had allergies ever. Just a little odd that this happens after taking the claritin. I know all the stuff that is affecting the CNS will eventually go away but, not sure about the eye stuff. I guess only time will tell.

If anyone else has had a similar experience please let me know.

 

Petra

Link to comment
Share on other sites

Hi, Sorry to hear that you are not feeling well.  Just wanted to touch base about the claritin.  There are certain antihistimines that are probably not good for us in withdrawl.  The main ingedient to look out of is pseudoephedrine because it acts as a stimulant and the last thing we need is a stimulant to revv up symptoms.  There are many different antihistimines out there without the ingredients that are not good for us.  I also have taken claritin but take the drowsy formula because it does not contain the pseudophedrine.Many non drowsy formulas do. I have had difficulties with antibiotics though.  Regardless of what made you relapse a bit, I am sure that it will all pass soon enough and hopefully you will feel well soon.
Link to comment
Share on other sites

Hi Ginia,

Thank you for your response. I guess it is just so frustrating having to go through this stuff again. I did start drinking chamomile tea again to calm my nerves.

The tough part is not knowing how long this will last.

petra

Link to comment
Share on other sites

Hi Petra,

I know where you are coming from.......just rest assured that all of this will be over with soon.  I believe that the worst is definatelly behind us.

 

Link to comment
Share on other sites

I found out that the claritin damage the glands in my eyelids. Now I am trying deal with permanent dry eye on top of all the other withdrawals.

I am not happy. I never took this medicine before in my life and one bad sinus infection and here I am.

petra

Link to comment
Share on other sites

×
×
  • Create New...